# SDR CALA2025121612143

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 50,471 hours, 30,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR 66 GUSSET PLATE NR 5 BOTTOM HOLE HAS A OUT OF ROUND INDICATION.  AFTER FURTHER EVALUATION, DAMAGE FOUND TO BE IN GUSSET PLATE ONL Y. REMOVED AND REPLACED RH FR66 GUSSET PLATE NR 5 IAW SRM 51-74-11-911-001.
